# SDR MALA020657

- Difficulty date: November 18, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 25,305 hours, 20,650 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, CHAFING DAMAGE TO LT INBOARD NACELLE SKIN CAUSED BY WING LEADING EDGE FAIRING SEAL.  MAINTENANCE COMPLETED REPAIR IAW EO S54053.  A/C RELEASE DATE 11/20/02
